My Library

University LibraryCatalogue

     
Limit search to items available for borrowing or consultation
 
Look for full text

Search Discovery

Search CARM Centre Catalogue

Search Trove

Add record to RefWorks

E-RESOURCE

Title Journal of mathematical sciences [electronic resource] .

Published St. Cloud, MN : Global Commerce & Communication, 2006-
Dates of Publication Vol. 1, no. 1 (2006)-
Online holdings:
Journal of Mathematics, Statistics and Allied Fields -- Scientific Journals International    01 Jan. 2007- Further details...  

Copies

Uniform title Journal of mathematical sciences (St. Cloud, Minn.)
Frequency Quarterly.
Series Scientific journals international.
Notes Title from title banner (publisher's Web site, viewed Nov. 8, 2006).
System notes Mode of access: World Wide Web.
Subject Mathematics -- Periodicals.
Periodicals.
Mathematical Sciences -- Applied Mathematics.
Abbreviated title JOURNAL OF MATHEMATICAL SCIENCES.
Variant Title Scientific Journals International.
ISSN 1934-7286